MAUDE Adverse Event Report: BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA. BD ANGIOCATH¿ IV CATHETER; INTRAVASCULAR CATHETER

BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA. BD ANGIOCATH¿ IV CATHETER; INTRAVASCULAR CATHETER
Catalog Number 381147
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that bd angiocath¿ iv catheter had foreign matter.This occurred on 2 occasions before use.The following information was provided by the initial reporter: material no.381147, batch no.Unknown.It was reported 2 out of 66 catheters inspected were found that had some type of loose particulate.
 
Additional Manufacturer Narrative
H.6.Investigaton: bd was unable to perform a thorough investigation as no sample, lot, or batch number were provided.Dhr could not be performed as a result.The complaint is unconfirmed and the root cause is undetermined.H3 other text: see h.10.
 
Event or Problem Description
It was reported that bd angiocath¿ iv catheter had foreign matter.This occurred on 2 occasions before use.The following information was provided by the initial reporter: material no.381147; batch no.Unknown.It was reported 2 out of 66 catheters inspected were found that had some type of loose particulate.

Brand Name
BD ANGIOCATH¿ IV CATHETER
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA.
ave. pres.juscelino kubitschek
273 francisco bernardino
juiz de fora
MDR Report Key8967084
Report Number9610048-2019-00275
Device Sequence Number14172316
Product Code FOZ
UDI-Device Identifier30382903811473
UDI-Public30382903811473
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number381147
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 08/19/2019
Supplement Date Received by Manufacturer08/19/2019
Initial Report FDA Received Date09/05/2019
Supplement Report FDA Received Date09/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;